MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number AA-80075
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected iv set was not saved by the user and thus the reported issue could not be confirmed.Device not returned.
 
Event or Problem Description
The user reported an issue with the iv set roller clamp."we have been having an issue with some of our secondary tubing.The blue clamp, when rolled down to the closed position, is still allowing fluid to pass.We started noticing this last week.It was noticed by our technicians when attaching the tubing to an ivpb.It isn't happening every time, only occasionally.We started to notice this on (b)(6)2017 and it has happened on several occasions since then.We did not keep the iv set but will do so if we run across another." the solution used was saline when the issue was observed.No patient was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6690549
Report Number3006575795-2017-00238
Device Sequence Number16154283
Product Code FPA
UDI-Device Identifier00814371020600
UDI-Public00814371020600
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA-80075
Device Lot Number107272KS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1